parkinsons and bipolar occurring together
Posted 24 November 2012 - 06:48 PM
Posted 24 November 2012 - 08:39 PM
This happened to me just recently. My MDS prescribed 25/100 carb/levo CR 6x/day. Shortly thereafter I began experiencing mania symptoms. Unbeknownst to me and even my doctor, the order was transcribed incorrectly and I was given double the dose of what she had ordered. After numerous ER admissions, a 26 lb. weight loss in one month, a hospital admission for weakness and a week in a psych unit where they diagnosed me as bipolar, the error was discovered. Coming off the extra carb/levo was just as distressing as the overdose. I am 59; rarely does someone my age suddenly develop mania, but no doctor was willing to look at other possible causes.
If you've had bipolar disorder before and then developed PD, it might be a different story. If you never experienced it until you were placed on carb/levo, I'd call my doctor PDQ and ask for a reevaluation of my meds!
I am not a human being trying to have a spiritual experience; I am a spiritual being having a (sometimes difficult) human experience.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users